# SDR CALA2023032200822

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Fr 68 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 LH AT STR 22 WEB FLANGE HAS CRACK INDICATION IN RADIUS ABO VE LOWER IB DOOR STOP BOLT APPROX .750 INCHES LONG STARTING AT I B RADIUS PER HAECO LCQ NR 9290477/22477 GENERATED BY V892444 48667 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTION AT OR BEFORE 48667 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT THEREAFTER. INTERVALS NOT TO EXCEED 3200 FLIGHT CYCLES, THEREAFTER. INSPECTION AT INTERVALS NOT TO EXCEED 3200 FLIGHT CYCLES, REQUIRES DIP TO ACCOMPLISH INITIAL INSPECTION AT  LH FR68, STR22 REPAIR AREA PER PART 2A OF LATEST REVISION OF ECRA 5341-01373 ON CARRY APPROVED PER ECRA 5341-01373. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION PER PART 2A OF THE LATEST REVISION OF EC/RA 5341-01373 ON OR BEFORE 48,667 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,200 AIRCRAFT FLIGHT CYCLES, THEREAFTER. THE CURRENT PTC IS 32,167. COMPLIED WITH RII UPON FURTHER REVIEW, DAMAGE AREA AND DESCRIPTION IS AS FOLLOWS: INTERIM REPAIR ACCOMPLISHED TO LH FR68, STR22 DOOR STOP #1 FRAME QC L/H FR68, STR22 DOOR STOP #1 FRAME STIFFENER CRACKED  APPROX STIFFENER IAW ECRA 5341-01373 WITH NO DEVIATIONS. REQUIRES DIP .750 INCHES LONG STARTING AT I B RADIUS TO ACCOMPLISH INITIAL INSPECTION AT  LH FR68, STR22 REPAIR AREA ADD EMP:V929087 PER PART 2A OF LATEST REVISION OF ECRA 5341-01373 ON OR BEFORE QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
